An embedded manifold is dual defective if its dual variety is not a hypersurface. Using the geometry of the variety of lines through a general point, we characterize scrolls among dual defective manifolds. This leads to an optimal bound for the dual defect, which improves results due to Ein. We also discuss our conjecture that every dual defective manifold with cyclic Picard group should be secant defective, of a very special type, namely a local quadratic entry locus variety.
|Titolo:||On dual defective manifolds|
|Data di pubblicazione:||2014|
|Citazione:||On dual defective manifolds / IONESCU P; RUSSO F. - In: MATHEMATICAL RESEARCH LETTERS. - ISSN 1073-2780. - 21(2014), pp. 1137-1154.|
|Appare nelle tipologie:||1.1 Articolo in rivista|